# SDR DHL2001806019

- Difficulty date: July 18, 2001
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S/LEFT SLIDING WINDOW REQUIRES AT LEAST 20 LBS PULL FORCE TO OVERCOME BINDING RESISTANCE TO HOOK UNLATCHING PART OF WINDOW MECHANISM.  LUBED CAPT'S SLIDING WINDOW, CLEARED TAPE FROM UPPER EDGE.  OPS CHECK OK IAW MM 56-10-3.
